# SDR SIMA200104503

- Difficulty date: February 14, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4994 - AFTER TAKEOFF, LOUD NOISE AND VIBRATION CAME FROM NOSE OF AIRCRAFT.  FOUND CAPTAINS WINDOW HUMP SEAL TORN.  REPAIRED HUMP SEAL IAW AMM.  OPS CHECK GOOD.  (M)
